# SDR UPS805353

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, MODERATE CORROSION ON AFT SIDE OF BOLT FRAME FS 80, LONGERON 26R.  REPAIRED BOLT FRAME PER SRM 53-2-0 FIG 2.
